Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 42, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 2, 2016, 8:54 PM CDT for Jackson County, Florida. It took effect at Apr 3, 2016, 9:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2016, 8:54 PM CDT (01:54 UTC)
- In effect from
- Apr 3, 2016, 9:00 AM CDT
- Expired
- Apr 7, 2016, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, FL
The radar
The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chipola River at Marianna (US 90) (MALF1).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358789, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
927 WGUS42 KTAE 030154 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 PM EDT SAT APR 2 2016 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-040154- /O.NEW.KTAE.FL.W.0042.160404T0600Z-160407T0600Z/ /MALF1.1.ER.160404T0600Z.160405T0600Z.160407T0000Z.NO/ 854 PM CDT SAT APR 2 2016 The National Weather Service in Tallahassee has issued a * Flood Warning for the Chipola River at Marianna (US 90). * From late Sunday night until Wednesday night. * At 8:00 PM Saturday the stage was 17.4 feet. * Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: The river will continue to rise to 19.4 feet by Monday night then begin falling. * Impact: At 19.0 feet: Florida Cavern State Park will be closed by high water. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$
8 follow-up statements
843 WGUS82 KTAE 030718 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 318 AM EDT SUN APR 3 2016 ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-040718- /O.EXT.KTAE.FL.W.0042.160403T1400Z-160406T1800Z/ /MALF1.1.ER.160403T1400Z.160404T1800Z.160406T1200Z.NO/ 218 AM CDT SUN APR 3 2016 The Flood Warning continues for the Chipola River at Marianna (US 90). * From this morning, or until the warning is cancelled. * At 2:00 AM Sunday the stage was 18.5 feet. * Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: Rise above flood stage by late this morning and continue to rise to near 20.0 feet by tomorrow evening. The river will fall below flood stage by Wednesday morning. * Impact: At 19.5 feet: A few families will need to be evacuated from locations north of town. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-040718- /O.CON.KTAE.FL.W.0036.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.160402T0355Z.160405T1800Z.000000T0000Z.NO/ 218 AM CDT SUN APR 3 2016 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until further notice. * At 2:00 AM Sunday the stage was 25.3 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 27.6 feet by Tuesday early afternoon then begin falling. * Impact: At 28.5 feet: Water will reach the highway 274 bridge and approach the road. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
642 WGUS82 KTAE 031903 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT SUN APR 3 2016 ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-041903- /O.EXT.KTAE.FL.W.0042.000000T0000Z-160406T2000Z/ /MALF1.1.ER.160403T0933Z.160404T0000Z.160406T1400Z.NO/ 203 PM CDT SUN APR 3 2016 ...Flood Warning extended until Wednesday afternoon...The Flood Warning continues for the Chipola River at Marianna (US 90). * Until Wednesday afternoon. * At 1:30 PM Sunday the stage was 20.5 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 19.0 feet. * Forecast: The river will continue rising to near 21.2 feet by this evening. The river will fall below flood stage Wednesday afternoon. * Impact: At 19.5 feet: A few families will need to be evacuated from locations north of town. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-041902- /O.CON.KTAE.FL.W.0036.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.160402T0355Z.160405T1800Z.000000T0000Z.NO/ 203 PM CDT SUN APR 3 2016 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until further notice. * At 1:00 PM Sunday the stage was 25.7 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 28.3 feet by Tuesday afternoon then begin falling. * Impact: At 28.5 feet: Water will reach the highway 274 bridge and approach the road. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
773 WGUS82 KTAE 040128 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 928 PM EDT SUN APR 3 2016 ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-050128- /O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T1400Z/ /MALF1.1.ER.160403T0933Z.160404T1800Z.160407T0800Z.NO/ 828 PM CDT SUN APR 3 2016 ...Flood Warning extended until Thursday morning...The Flood Warning continues for the Chipola River at Marianna (US 90). * Until Thursday morning. * At 8:00 PM Sunday the stage was 21.4 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 19.0 feet. * Forecast: The river will continue to rise to near 21.9 feet tomorrow afternoon then begin falling. * Impact: At 19.5 feet: A few families will need to be evacuated from locations north of town. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-050128- /O.CON.KTAE.FL.W.0036.000000T0000Z-000000T0000Z/ /ALTF1.2.ER.160402T0355Z.160406T1200Z.000000T0000Z.NO/ 828 PM CDT SUN APR 3 2016 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until further notice. * At 8:00 PM Sunday the stage was 25.9 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 27.2 feet by Wednesday morning. Additional rises may be possible thereafter. * Impact: At 23.0 feet: Water will start to affect houses and mobile homes in the flood plain downstream from the gage. A few fish camps downstream of Highway 20 will be affected by flood water. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
158 WGUS82 KTAE 041407 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1007 AM EDT MON APR 4 2016 ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-051407- /O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T1047Z/ /MALF1.1.ER.160403T0933Z.160404T1800Z.160407T0447Z.NO/ 907 AM CDT MON APR 4 2016 The Flood Warning continues for the Chipola River at Marianna (US 90). * Until late Wednesday night. * At 8:31 AM Monday the stage was 21.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: The river will continue rising to near 21.9 feet by this afternoon. The river will fall below flood stage Wednesday before midnight. * Impact: At 23.0 feet: Water will reach the approach road of state road 167 bridge. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-051406- /O.EXT.KTAE.FL.W.0036.000000T0000Z-160409T0916Z/ /ALTF1.2.ER.160402T0355Z.160406T1200Z.160409T0316Z.NO/ 907 AM CDT MON APR 4 2016 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until late Friday night. * At 8:00 AM Monday the stage was 26.3 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 28.3 feet by Wednesday morning. The river will fall below flood stage Friday before midnight. * Impact: At 28.5 feet: Water will reach the highway 274 bridge and approach the road. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
485 WGUS82 KTAE 050148 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 PM EDT MON APR 4 2016 ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-060148- /O.EXT.KTAE.FL.W.0042.000000T0000Z-160406T2230Z/ /MALF1.1.ER.160403T0933Z.160404T1300Z.160406T1630Z.NO/ 848 PM CDT MON APR 4 2016 The Flood Warning continues for the Chipola River at Marianna (US 90). * Until Wednesday afternoon. * At 8:00 PM Monday the stage was 21.6 feet. * Minor flooding is occurring. * Flood stage is 19.0 feet. * Forecast: The river will continue to fall to below flood stage by Wednesday afternoon. * Impact: At 19.5 feet: A few families will need to be evacuated from locations north of town. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-060148- /O.EXT.KTAE.FL.W.0036.000000T0000Z-160409T0000Z/ /ALTF1.2.ER.160402T0355Z.160406T1200Z.160408T1800Z.NO/ 848 PM CDT MON APR 4 2016 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until Friday evening. * At 8:00 PM Monday the stage was 27.1 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 28.4 feet by Wednesday morning. The river will fall below flood stage Friday afternoon. * Impact: At 28.5 feet: Water will reach the highway 274 bridge and approach the road. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
848 WGUS82 KTAE 051431 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1031 AM EDT TUE APR 5 2016 ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-061431- /O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T1030Z/ /MALF1.1.ER.160403T0933Z.160404T1300Z.160407T0430Z.NO/ 931 AM CDT TUE APR 5 2016 ...Flood Warning extended until late Wednesday night... The Flood Warning continues for the Chipola River at Marianna (US 90). * Until late Wednesday night. * At 9:00 AM Tuesday the stage was 20.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: The river will continue to fall to below flood stage by Wednesday evening. * Impact: At 19.5 feet: A few families will need to be evacuated from locations north of town. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$
686 WGUS82 KTAE 060154 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 PM EDT TUE APR 5 2016 ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-070000- /O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T0000Z/ /MALF1.1.ER.160403T0933Z.160404T1300Z.160406T1800Z.NO/ 854 PM CDT TUE APR 5 2016 The Flood Warning continues for the Chipola River at Marianna (US 90). * Until Wednesday evening. * At 8:31 PM Tuesday the stage was 19.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow early afternoon. * Impact: At 19.5 feet: A few families will need to be evacuated from locations north of town. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-070154- /O.EXT.KTAE.FL.W.0036.000000T0000Z-160409T0824Z/ /ALTF1.2.ER.160402T0355Z.160406T1200Z.160409T0224Z.NO/ 854 PM CDT TUE APR 5 2016 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until late Friday night. * At 8:00 PM Tuesday the stage was 28.3 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 28.4 feet by tomorrow morning. The river will fall below flood stage Friday before midnight. * Impact: At 28.5 feet: Water will reach the highway 274 bridge and approach the road. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
124 WGUS82 KTAE 061401 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1001 AM EDT WED APR 6 2016 ...The Flood Warning is cancelled for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County ...The Flood Warning continues for the following rivers in Florida... Chipola River near Altha (CR 274) affecting Calhoun County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC063-061431- /O.CAN.KTAE.FL.W.0042.000000T0000Z-160407T0000Z/ /MALF1.1.ER.160403T0933Z.160404T1300Z.160406T1230Z.NO/ 901 AM CDT WED APR 6 2016 The Flood Warning is cancelled for the Chipola River at Marianna (US 90). * At 8:30 AM Wednesday the stage was 18.9 feet. * Fell below flood stage at 7:30 AM Wednesday. * Flood stage is 19.0 feet. * Forecast: The river will continue to fall to 17.6 feet by tomorrow morning. && LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525 $$ FLC013-071401- /O.EXT.KTAE.FL.W.0036.000000T0000Z-160408T2230Z/ /ALTF1.2.ER.160402T0355Z.160406T0615Z.160408T1630Z.NO/ 901 AM CDT WED APR 6 2016 The Flood Warning continues for the Chipola River near Altha (CR 274). * Until Friday afternoon. * At 8:00 AM Wednesday the stage was 28.2 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 22.0 feet. * Forecast: The river will continue to fall to below flood stage by Friday afternoon. * Impact: At 28.5 feet: Water will reach the highway 274 bridge and approach the road. && LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 2, 7:29 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 2, 7:29 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
829 PM EDT SAT APR 2 2016
.Update...
No significant changes appear to be needed to the previous
forecast for tonight.
&&
.Aviation...
[Through 00Z Monday] VFR conditions will prevail through the
period with clear skies.
&&
.Prev Discussion [828 PM EDT]...
.Near Term [Through Tonight]...
The cold front has pushed through the CWA and the low clouds
behind the front are only lingering across the far southeastern
part of the area. High pressure builds in at the surface tonight
behind the front while the mid to upper level flow remains
southwesterly. With this southwesterly flow above the surface,
high clouds are streaming into the area from the Gulf and will
continue into tonight.
There will be a big difference with low temperatures tonight
compared to this morning with the mid to upper 40s for overnight
lows across most areas. This will be a few degrees below normal.
.Short Term [Sunday Through Monday Night]...
Surface high pressure will settle across the region on Sunday and
Monday with weak zonal flow aloft and plenty of dry air through
much of the depth of the troposphere. The net result for our
weather forecast will be mostly sunny skies, fairly light winds,
and slowly moderating temperatures not too far from normal values
for the first week of April.
.Long Term [Tuesday Through Saturday]...
After continuing a sunny, dry start to the week with temperatures
near normal, the next chance of rain will arrive Wednesday Night
and Thursday with a cold front. Global models show the front
moving very quickly through the area, with some marginal
instability. A slight chance of thunderstorms was included in the
forecast, along with the chance of showers. Slightly cooler
conditions are expected in the wake of the front as a high-
amplitude trough develops over the east coast.
.Marine...
The Small Craft Advisory was expanded to include all portions of
the coastal waters. The segment to the west of Apalachicola was
already valid. To the east, the advisory will begin at 02Z this
evening. Northerly winds of around 20-22 knots are expected, and
should quickly diminish on Sunday morning.
.Fire Weather...
Red flag conditions are not expected for the next several days.
.Hydrology...
After several rounds of rain in recent days, much of the area saw
between 2 and 5 inches of rainfall with localized higher and lower
amounts. Some of the highest totals were in southeast Alabama in
Geneva and Houston Counties. This rain is in addition to several
other rounds of moderate to heavy rain in the mid-late portions of
March that had already pushed flows on area rivers to elevated
levels. The result is that quite a few rivers are now either in
flood stage or are forecast to reach flood stage. This includes
but is not limited to long stretches of the Choctawhatchee,
Chipola, Apalachicola, Ochlockonee, Withlacoochee, St. Mark's, and
Aucilla Rivers.
For the latest river stages or forecast information, visit the
Advanced Hydrologic Prediction Service web page at:
http://water.weather.gov/ahps2/index.php?wfo=tae
&&
.Preliminary Point Temps/PoPs...
Tallahassee 47 72 47 77 53 / 0 0 0 0 0
Panama City 50 69 54 71 59 / 0 0 0 0 0
Dothan 45 68 46 75 52 / 0 0 0 0 0
Albany 45 69 45 75 51 / 0 0 0 0 0
Valdosta 48 70 46 75 52 / 0 0 0 0 0
Cross City 48 74 47 77 52 / 0 0 0 0 0
Apalachicola 50 71 52 73 57 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 AM EDT /7 AM CDT/ Sunday FOR
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 11 AM EDT Sunday FOR Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Waters from Suwannee River
to Apalachicola FL from 20 to 60 NM.
Small Craft Advisory until 11 AM EDT Sunday FOR Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
UPDATE...DVD
NEAR TERM...DVD
SHORT TERM...FIEUX
LONG TERM...LAMERS
AVIATION...DVD
MARINE...FIEUX
FIRE WEATHER...LAMERS
HYDROLOGY...DVDIn the hours before
Local storm report, Apr 2, 3:41 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 PM EDT SAT APR 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 2 WNW CODY 30.37N 84.08W
04/02/2016 LEON FL EMERGENCY MNGR
TRAM ROAD HAS WASHED OUT NEAR THE LEON AND JEFFERSON
COUNTY BORDER ON THE LEON COUNTY SIDE
&&
DVDLocal storm report, Apr 2, 4:28 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EDT SAT APR 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 1 E BLUE SPRINGS 30.79N 83.44W
04/02/2016 LOWNDES GA BROADCAST MEDIA
PICTURE SUBMITTED OF CARTER WAY ROAD WASHED OUT IN
WESTERN LOWNDES COUNTY. THIS ROAD INTERSECTS WITH TIGER
CREEK WHICH FEEDS INTO THE WITHLACOOCHEE RIVER.
&&
DVDLocal storm report, Apr 2, 8:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EDT SAT APR 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 1 NNW GENEVA 31.05N 85.88W
04/02/2016 GENEVA AL LAW ENFORCEMENT
A HOME WAS WASHED AWAY OFF OF NORTH SUNFLOWER STREET DUE
TO RIVER FLOODING. REPORTED ON THE GENEVA COUNTY SHERIFF
FACEBOOK PAGE
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:55 AM CDT | River Flood Warning | TAE | Madison | 8 days |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.